Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CAREFUSION 2200, INC; THORACENTESIS TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CAREFUSION 2200, INC; THORACENTESIS TRAY
Model Number
TPK1001
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Upon inserting tpk cath into patient's peritoneal space, the catheter began to leak ascites out of the back when the needle was removed.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
THORACENTESIS TRAY
Manufacturer
(Section D)
CAREFUSION 2200, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key
24399815
Report Number
24399815
Device Sequence Number
8300124
Product Code
PXI
UDI-Device Identifier
10885403076121
UDI-Public
(01)10885403076121
Combination Product (Y/N)
N
Initial Reporter State
FL
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/12/2026
Report Date
(Section F)
02/12/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
TPK1001
Device Catalogue Number
TPK1001
Device Lot Number
001639676
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
02/20/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
58 YR
Patient Sex
Male
Patient Weight
93 KG
Date Report Sent to FDA
02/12/2026